# SDR AALA201809079021

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 54,910 hours, 26,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24 SEAT MOUNTED EMERGENCY LIGHT LENS WAS MISSING.  MAINTENANCE REPLACED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
